Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010, Article ID 179430, 9 pages
http://dx.doi.org/10.1155/2010/179430
Research Article

On 𝑝 -Adic Analogue of 𝑞 -Bernstein Polynomials and Related Integrals

1Division of General Education-Mathematics, Kwangwoon University, Seoul 139-701, Republic of Korea
2Department of Mathematics and Computer Science, KonKuk University, Chungju 380-701, Republic of Korea

Received 17 September 2010; Accepted 22 December 2010

Academic Editor: Binggen Zhang

Copyright © 2010 T. Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. Kim, J. Choi, Y. H. Kim, and L. C. Jang, “On -Adic Analogue of -Bernstein Polynomials and Related Integrals,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 179430, 9 pages, 2010. https://doi.org/10.1155/2010/179430.